# SDR 2009FA0000978

- Difficulty date: October 20, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N577UH
- Make and model: Bell 430
- Aircraft serial: 49119
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Bearing
- Part number: 430310461101
- Part serial: ZV10134
- Condition: Spalled
- Location: Swashplate
- Part time: 3,109 hours
- Component: Swashplate, Bell
- Component part number: 430010400105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUPLEX BEARING FOUND TO BE HEAVILY SPALLED.  17/125 BALLS DAMAGED (APPROX 14 PERCENT)  ONE INNER RACE DAMAGED 4 PLACES; OUTER RACE DAMAGED 2 PLACES.
